miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces
Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics. Uniwersytet Jana Kochanowskiego Kielcach, Inst Matemat, Kielce, Poland.
2016 (English)In: International Journal of Mathematics, ISSN 0129-167X, Vol. 27, no 6, 1650051Article in journal (Refereed) Published
Abstract [en]

On a normal Stein variety X, we study the thickening problem, i.e. the problem whether the assumption that a compact set K is contained in the interior of another compact set, L implies that the same inclusion holds for their holomorphic hulls. An affirmative answer is given for X with isolated quotient singularities. On any Stein space X with isolated singularities, we prove thickening for those hulls which have analytic structure at the singular points, obtaining a limitation for possible counter-examples. In dimension 2, we finally relate the holomorphic hulls to analytic extension from parts of strictly pseudoconvex boundaries.

Place, publisher, year, edition, pages
2016. Vol. 27, no 6, 1650051
Keyword [en]
Holomorphic hulls, thickening property, quotient singularities, envelopes of holomorphy
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-28798DOI: 10.1142/S0129167X16500518ISI: 000381102600003Scopus ID: 2-s2.0-84966521247OAI: oai:DiVA.org:miun-28798DiVA: diva2:971479
Available from: 2016-09-16 Created: 2016-09-16 Last updated: 2016-12-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lind, AndreasPorten, Egmont
By organisation
Department of Science Education and Mathematics
In the same journal
International Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf